# SDR 2005FA0001475

- Difficulty date: October 25, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Aircraft: N34HG
- Make and model: Dhav DHC7102
- Aircraft serial: 34
- Engine: Pwa PT6A50
- Engine time: 27,501 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE INSTALLED ON AIRCRAFT AFTER RETURN FROM REPAIR FACILITY.  DURING INITIAL GROUND RUN OF ENGINE THE POWER LEVER SEIZED AND VERY HARD TO MOVE.  ENGINE TEMPERATURE AND PRESSURE WERE NORMAL.  FEATHERED THE PROPELLER AND SHUTDOWN ENGINE.  POST INSPECTION SHOWED NO LEAKS WITH THE PROPELLER VERY HARD TO TURN AND BETA REVERSING LEVER SEIZED.  (K)
